# SDR MZZA96002

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Failed
- Location: Lt Pack
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 926 - SPN - ON DESCENT, SMOKE AND ELECTRICAL SMELL COMING FROM GASPER SYSTEM.  STRONGEST AROUND MID CABIN.  TURNED OFF RIGHT PACK AND GASPER FAN.  PULLED CIRCUIT BREAKER FOR GASPER FAN.  MAINTENANCE FOUND GASPER FAN FROZEN.  ALSO, CHECKED WIRING AND FOUND ALL GOOD.  DUE GASPER FAN NON STOCK ITEM IN SAIPAN, SYSTEM DEACTIVATED AND PLACARDED INOPERATIVE PER MRL 21-24.  (M)
